Hi Sports girl,
Do you think it has anything to do with the Zoloft? Do you take any vitamins? I've found that the B vitamins (even though we really need them) really nauseate me.......and it doesn't happen until hours later. This also happens with my son and Vitamin C.
And I agree.......you should quit eating at least 4 hours before bedtime.
P.S. Could you be pregnant?? ;) What do you eat after you get up in the morning? Maybe what some pregnant women eat might help.......like crackers or popcorn.
Hey sports, glad to read you are feeling better. Keep on the D.A. and eating healthy. I cut out all fast food except for Togo's & Subway and it has helped me tremendously. Hopefully you will continue to feel better....
I hear you about that time of the month. What a nightmare it is to be a woman. We should be able to take the whole week off of work.
Dbab, I thought about getting myself one of those pill boxes. LOL I would need the really big one that would require a monster purse to carry it in. No offense to anyone... But I feel too young to have a pill box. My grandmother doesn't even have one.